# SDR SWIA202055533

- Difficulty date: November 16, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Gouged
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR OUTER HANDLE HOUSING IS GOUGED AT (3) LOCATIONS.  C-CHECK RO 1/16/2021.  MAIN AVIONICS BAY DOOR OUTER HANDLE HOUSING IS GOUGED AT (3) LOCATIONS FOUND TO BE OUT OF LIMITS, IAW REO 601R-52-42-052 REV- DATED 2014-04-25.  LOCATED AND DRILLED NEW SERVICEABLE DOOR OUTER HANDLE, IAW CRJ-200 SRM 51-40-11.  INSTALLED MAIN AVI DOOR HANDLE, IAW CRJ-200 AMM 52-42-03-400-801.  INSTALLED DOOR IAW CRJ-200 AMM 52-42-00-400-801.  OPERATIONS CHECK GOOD.
